My doctor just increased the dosage of lexapro. Today is the first day. I am sitting here at work struggling to stay awake, and am soooo dizzy I am afraid to get up and walk around to stay awake! Is this normal? How long does it last into the day, and how long before the side effect decreases?
Disclaimer: I have mild postural hypotension, so I always experience mild dizziness.
When My doctor increased my dosage of lexapro, I never experienced increased dizziness, though it is a common side effect. I have to question the judgement of your psychiatrist, for having abruptly doubled your dosage. Lexapro should be increased by increments of 5 or 10 mgs. Dizziness and extreme drowziness are a sign of a dosage which is too high. Tell your doctor immediately of this symptom, and try lowering the dose to 25 or 30 mgs. The dizziness and fatigue should go away within a few days.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi on day 2 of Lexapro feeling tired anyone taking in the am if so how long did you have drowsiness?
Posted 27 Jul 2011 • 3 answers
Posted 22 Dec 2012 • 2 answers
Posted 17 Mar 2014 • 1 answer
Posted 25 Sep 2014 • 2 answers
Posted 22 Mar 2016 • 2 answers